skin-hair-icon
Burn mark on face of crea
Hii I applied oxidoben on pimple think I applied it in big quantity therefore pimple gone but I got a burn mark of oxidoben it's small red and dry at pitch of my nose how can I treat it fast plzz help
99 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Nitin G Barde
Dermatologist 12 yrs exp Nagpur

Free 3 day follow up

Chat Now

₹400 for 24 hrs

Sometimes oxidoben causes irritation. You can use fucibet cream for 2-4 days. Till then stop oxidoben.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.